# SDR SWAA2022022396017

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL 241ABF; EDGE OF FLOOR PANEL BROKEN OUT ON I/B AFT EDGE / REPAIRED PASSENGER CABIN FLOOR PANEL 241 ABF I/B AFT END IAW B 737 SRM 53-00-50-2R-10 REV 65 CURED IN OVEN FOR 5 HRS IN AT 2:30 PM OUT AT 7:30 PM (OVEN 50-01 EXP 10-20-18)
